# SDR DALA2023090507208

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N941DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38683
- Aircraft time: 22,594 hours, 16,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2948267) CORROSION AT AFT CARGO DOOR THRESHOLD WEB HAS CORROSION IN SEVERAL PLACES AT STA 787-847 RBL25 WL 162. REMOVED AND REPLACED AFT CARGO DOOR THRESHOLD WEB IAW B737 SRM 51-40-02-0G & DWG# 146A8340.
